The rationality of some moduli spaces of plane curves
Compositio Mathematica, Volume 67 (1988) no. 1, pp. 51-88.
@article{CM_1988__67_1_51_0,
     author = {Shepherd-Barron, N. I.},
     title = {The rationality of some moduli spaces of plane curves},
     journal = {Compositio Mathematica},
     pages = {51--88},
     publisher = {Kluwer Academic Publishers},
     volume = {67},
     number = {1},
     year = {1988},
     mrnumber = {949271},
     zbl = {0661.14022},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1988__67_1_51_0/}
}
TY  - JOUR
AU  - Shepherd-Barron, N. I.
TI  - The rationality of some moduli spaces of plane curves
JO  - Compositio Mathematica
PY  - 1988
SP  - 51
EP  - 88
VL  - 67
IS  - 1
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1988__67_1_51_0/
LA  - en
ID  - CM_1988__67_1_51_0
ER  - 
%0 Journal Article
%A Shepherd-Barron, N. I.
%T The rationality of some moduli spaces of plane curves
%J Compositio Mathematica
%D 1988
%P 51-88
%V 67
%N 1
%I Kluwer Academic Publishers
%U http://archive.numdam.org/item/CM_1988__67_1_51_0/
%G en
%F CM_1988__67_1_51_0
Shepherd-Barron, N. I. The rationality of some moduli spaces of plane curves. Compositio Mathematica, Volume 67 (1988) no. 1, pp. 51-88. http://archive.numdam.org/item/CM_1988__67_1_51_0/

1 A. Beauville, J.-L. Colliot-Thélène, J.-J. Sansuc and Sir Peter Swinnerton-Dyer: Variétés stablement rationelles non-rationelles, Annals of Math. 121 (1985) 283-318. | MR | Zbl

2 F. Bogomolov: Stable rationality of quotient varieties by simply-connected groups, Mat. Sbornik 130 (1986) 3-17. | MR | Zbl

3 F. Bogomolov and P. Katsylo: Rationality of some quotient varieties, Mat. Sbornik 126 (1985) 584-589. | MR | Zbl

4 J.H. Grace and W.H. Young: The Algebra of Invariants (1903). | JFM

5 E.S. Gradshtein and I.M. Ryzhik: Tables of Integrals, Series and Products (1980).

6 W. Haboush: Brauer groups of homogeneous spaces I. In: F. van Oystaeyen (ed.), Proc. NATO Summer School, Antwerp (1983). | MR | Zbl

7 R. Hall: On algebraic varieties possessing finite continuous groups of self-transformations, J. London Math. Soc. 30 (1955) 507-511. | MR | Zbl

8 S. Mukai: Curves, K3 surfaces and Fano threefolds that are complete intersections in homogeneous spaces (unpublished manuscript).

9 D. Mumford and J. Fogarty: Geometric Invariant Theory, 2nd edn. (1982). | MR | Zbl

10 M. Rosenlicht: Some basic theorems on algebraic groups, Amer. J. Math. 78 (1956) 401-443. | MR | Zbl

11 D. Saltman: Noether's problem over an algebraically closer field, Inv. Math. 77 (1984) 71-84. | MR | Zbl

12 E.B. Vinberg: Rationality of the field of invariants of a triangular group, Moscow Univ. Math. Bulletin 37 (1982) 27-29. | MR | Zbl

13 H. Weyl: The Classical Groups, 2nd edn (1946).

14 J.E. Humphreys: Introduction to Lie Algebras and Representation Theory. Springer (1972). | MR | Zbl